# SDR 97ZZZX3350

- Difficulty date: July 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N259US
- Make and model: Boeing 727251
- Aircraft serial: 19978
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 1183 Lbl 26
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CRACK WAS FOUND IN THE AFT BULKHEAD VERTICAL BEAM LBL 26.83 WL 257.0.  THE CRACK IS ATTRIBUTED TO PRESSURIZATION CYCLES.  RECOMMENDATION:  THE SB 53-0182 RECOMMENDED TO INSTALL THE PREVENTIVE MODIFICATION AT OR BEFORE 60,000 CYCLES.  SUBMITTER RECOMMENDED THE PREVENTIVE MODIFICATION MUST BE INSTALLED AT OR BEFORE 45,000 CYCLES.
